# SDR SWAA2024091135054

- Difficulty date: September 7, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 67,479 hours, 40,311 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SECTION 48 DELAMINATION COMMON TO TAIL CONE<[01] PERFORMED PERMANENT REPAIR OF THE TAIL CONE IAW SRM 51-70-04
